# SDR 00096

- Difficulty date: June 2, 2003
- Submitted: June 27, 2003
- Operation: Air carrier
- Aircraft: N324TW
- Make and model: Lear 24D
- Aircraft serial: 24D324
- Aircraft time: 10,983 hours, 10,018 cycles
- Engine: Ge CJ6106
- Engine time: 10,326 hours, 9,209 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: X
- Precautionary procedure: B

## Discrepancy

PILOT REPORTED LT ENGINE FLAMED-OUT WHILE CLIMBING FROM FL42.5 FOR FL430, DESCEND AND RELIGHT.  WILL UPDATE AFTER MAINTENANCE.  MAINTENANCE PERFORMED ENGINE INSPECTION AND GROUND RUNS IAW WITH GE M/M AIRCRAFT RETURNED TO SERVICE.
